# SDR ASAA2021031734312

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 47,741 hours, 14,244 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310SD
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG. FAN BLADE LUBE, SPACER #20 ELASTOMER IS DIDBONDED. GROUNDED - YES. REMOVED AND REPLACED #20 SPACER ON #2 ENG. REF T/C 78472010.
